# SDR P5CA9500539

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1820-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWELLING ON EXTERNAL SKIN BETWEEN BS 1820 AND 1840 AT S47R.  REMOVED FASTENERS FROM SWELLED AREA, REMOVED CORROSION FROM SKIN PER SRM 51-10-01, WITHIN LIMITS PER 53-10-01, INSTALLED FASTENER PER SRM 53-10-01.
